# SDR P5CA2021020800039

- Difficulty date: February 8, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,869 hours, 21,993 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T10118
- Part serial: 1056
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R. ENG FIRE LP 2. PLACARD INSTALLED. UPON INSPECTION FOUND LOWER AFT FIRE LOOP TERMINAL BROKEN. REMOVED AND REPLACED LOWER AFT FIRE LOOP ASSY ON #2 ENGINE IAW AMM 26-11-02, OPS CHECK GOOD. AP 18887 C/W, THIS CLEARS DMI 142113. MCC NOTIFIED. PLACARDS REMOVED. )
